Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 40, No. 3 (July, 1988)
S. Tsuyumine Rings of automorphic forms which are not Cohen-Macaulay, II 369−381
H. Nakajima Compactness of the moduli space of Yang-Mills connections in higher dimensions 383−392
S. Iwasaki An elementary and unified approach to the Mathieu-Witt systems 393−414
T. Ono Space curves of genus 7 and degree 8 on a non-singular cubic surface with stable normal bundle 415−424
Y. Miyahara On local deformations of a Banach space of analytic functions on a Riemann surface 425−443
M. Takahashi Completeness of Boolean powers of Boolean algebras 445−456
Y. Kitagawa Periodicity of the asymptotic curves on flat tori in S3 457−476
M. Yamazato Characterization of the class of upward first passage time distributions of birth and death processes and related results 477−499
S. Goto and K. Nishida Rings with only finitely many isomorphism classes of indecomposable maximal Buchsbaum modules 501−518
M. Umehara Diastases and real analytic functions on complex manifolds 519−539
H. Okochi On the existence of periodic solutions to nonlinear abstract parabolic equations 541−553

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.